# SDR DALA2018032201858

- Difficulty date: March 21, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 84,942 hours, 38,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS DAMAGED SEAT 26F,   REPLACED EXIT LIGHT LENS.
